# SDR 2014FA0000082

- Difficulty date: August 12, 2012
- Submitted: February 18, 2014
- Operation: General aviation
- Aircraft: N410RM
- Make and model: Piper PA-36-285
- Engine: Lyc IO720A1B
- Engine time: 170 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Loose
- Location: Distributor Blk
- Component: Distributor Blk, Bendix
- Component part number: 10391588
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER BUSHING OF DISTRIBUTOR BLOCK FOUND LOOSE IN THE PLASTIC OF THE DISTRIBUTOR BLOCK, ROTOR ARM WAS CONTACTING DISTRIBUTOR BLOCK BECAUSE OF THE BUSHING BEING LOOSE.
